Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 94, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 9, 2007, 7:05 PM EDT for Hillsborough County, New Hampshire. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2007, 7:05 PM EDT (23:05 UTC)
- Expired
- Jul 9, 2007, 7:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 102 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 7:25 PM EDT | TSTM WND DMG | Greenville, NH | WIDEPREAD PWR OUTAGES IN TOWN AND VICINITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 5:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 092304 SVRBOX NHC011-092345- /O.NEW.KBOX.SV.W.0094.070709T2305Z-070709T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 705 PM EDT MON JUL 9 2007 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE... * UNTIL 745 PM EDT * AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR NEW IPSWICH...OR ABOUT 11 MILES EAST OF JAFFREY...AND MOVING SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BROOKLINE BY 715 PM EDT... 6 MILES SOUTHWEST OF HOLLIS BY 720 PM EDT... LAT...LON 4270 7148 4271 7191 4281 7195 4289 7181 $$ MLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:09 PM EDT, 56 minutes earlier.
Area forecast discussion, Jul 9, 6:09 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 609 PM EDT MON JUL 9 2007 .SYNOPSIS... A MEANDERING FRONTAL BOUNDARY ACROSS SOUTHERN NEW ENGLAND WILL MOVE NORTH TUESDAY. SUMMER-LIKE HEAT AND HUMIDITY WILL BE WITH US THROUGH MIDWEEK. A SERIES OF FRONTAL PASSAGES AFTER THURSDAY SHOULD BRING UNSETTLED WEATHER. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... ISOLATED CONVECTION MOVING ACROSS PORTIONS OF SOUTHERN NEW HAMPSHIRE THIS AFTERNOON WILL MOVE ACROSS POTIONS OF NORTHEAST MA...MAINLY ESSEX COUNTY. COMPLICATED SEA BREEZE ALONG THE EAST COAST MAKING THE STRENGTH OF THESE STORMS TOUGH TO CALL. THE SEA BREEZE AT 4 PM EXTENDED WEST FROM COHASSET THROUGH WEYMOUTH INTO DEDHAM...THEN NORTH THROUGH LINCOLN AND CONCORD INTO EASTERN HILLSBOROUGH COUNTY NH. WITH THE MARINE LAYER NORTH AND EAST OF THIS BOUNDARY...NOT EXPECTING STORMS TO MAINTAIN THEIR STRENGTH ACROSS NORTHEAST MA. DEEP INSTABILITY ACROSS WESTERN MA THIS EVENING. DO NOT THINK STORMS WILL DEVELOP IN THIS AREA...BUT THAT JUST MEANS WHATEVER CELLS MOVE IN FROM EASTERN NEW YORK STATE WILL HAVE A PRIME ENVIRONMENT WITH NO COMPETITION. WILL UPDATE THE FORECAST TO REFLECT THE WATCH AND LATEST CONVECTIVE TRENDS. && .SHORT TERM /11 PM THIS EVENING THROUGH TUESDAY NIGHT/... VERY WARM AIRMASS IN PLACE ACROSS MOST OF SOUTHERN NEW ENGLAND. NAM AND GFS HAVE SLIGHTLY DIFFERENT IDEAS IN THE LOCATION OF THE FRONTAL BOUNDARY TUESDAY. GFS MUCH WARMER THAN THE NAM...AS SEEN IN THE MOS PRODUCTS...BUT OVERALL THEY ARE FAIRLY CLOSE. HAVE LEANED CLOSER TO THE WARMER GFS THINKING THE SOUTHERLY FLOW WILL DOMINATE THE EAST COAST SEA BREEZE BY LATE TUESDAY AFTERNOON. AS WEATHER QUIETS DOWN TONIGHT WITH LOSS OF DAYTIME HEATING...WILL HAVE A MUGGY AND WARM NIGHT AHEAD OF US. EXPECTING HAZE AND FOG TO REDEVELOP...PARTICULARLY ALONG THE SOUTH COAST...CAPE COD AND THE ISLANDS. MAIN CONCERN TUESDAY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS. LOTS OF ENERGY WITH CAPES IN EXCESS OF 3000 J/KG POSSIBLE. OTHER CONVECTIVE PARAMETERS JUST AS IMPRESSIVE...SO EXPECTING AT LEAST A FEW STRONG STORMS TUESDAY AFTERNOON. THE BIGGEST QUESTION MARK WILL BE THE MID AND UPPER LEVEL WINDS WHICH ARE A BIT WEAKER THAN OPTIMUM FOR ORGANIZED CONVECTION. STILL COULD BE DEALING WITH HAIL AND GUSTY WINDS IN PULSE TYPE CONVECTION. CONVECTION SHOULD DRY UP TUESDAY NIGHT WITH LOSS OF DAYTIME HEATING ONCE AGAIN...BUT STILL A WARM AND MUGGY NIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WARM SECTOR IS FIRMLY IN PLACE ON WEDNESDAY WITH 18-20C AT 850 MB. SOUTHERLY FLOW WILL TEMPER THE AIR SHORT OF FULL SUN POTENTIAL MOST LOCATIONS...ALTHOUGH HARTFORD-SPRINGFIELD MAY NOT MODERATE THAT MUCH...SO WE FORECAST A RANGE FROM MID 80S TO AROUND 90...EXCEPT 90-95 IN THE CONNECTICUT VALLEY. PLENTY OF HUMIDITY WITH DEW POINTS IN THE UPPER 60S AND LOW 70S AND PRECIPITABLE WATER VALUES 1.5 TO 2.0. CAPE WILL BE 1500-2000 J. WIND FIELD ARE MARGINAL. WITH A COLD FRONT MOVING INTO NY AND A PRE-FRONTAL TROF INTO EASTERN NY...AFTERNOON/EVENING CONVECTION SEEMS LIKELY ESPECIALLY NORTH AND WEST OF BOSTON. THIS WOULD CARRY THROUGH WITH THE FRONTAL PASSAGE WEDNESDAY NIGHT. THE COLD FRONT MOVES OFFSHORE THURSDAY MORNING. THERE MAY BE LINGERING PRECIPITATION IN RI AND EASTERN MASS ESPECIALLY ON THE CAPE/ISLANDS. BUT THE TREND WILL BE FOR DRYING DURING THE DAY. AT THIS POINT ANOTHER SHORTWAVE DIGS INTO THE NORTHEAST AND RE-ESTABLISHES AN UPPER TROF OVER THE NORTHEAST USA. THIS MEANS A TREND TO LESS HEAT HERE IN THE EAST WHILE THE WESTERN USA BAKES. SHORTWAVES MOVING AROUND THE TROF WILL BRING A SECOND SURGE OF MORE SEASONABLE AIR. THEY WILL ALSO INDUCE A WAVE ON THE OFFSHORE FRONT SATURDAY AND SATURDAY NIGHT BRINGING A CHANCE OF SHOWERS INTO SUNDAY. HIGH PRESSURE THEN BUILDS BACK OVER US ON MONDAY. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS ACROSS MOST OF SOUTHERN NEW ENGLAND DETERIORATING TO MVFR IN AREAS OF HAZE AND FOG THIS EVENING. THE WORST HAZE AND FOG WILL BE ACROSS CAPE COD AND THE ISLANDS...WHERE LOCALIZED IFR CONDITIONS EXPECTING IN STRATUS AND FOG LATE TONIGHT INTO TUESDAY MORNING. ISOLATED CONVECTION THIS EVENING TO THE NORTH OF KBED-KFIT-KAQW. MORE CONVECTION EXPECTED TUESDAY AFTERNOON...MAINLY ACROSS THE WESTERN 2/3 OF SOUTHERN NEW ENGLAND. OUTLOOK WEDNESDAY THROUGH SATURDAY... IFR IN STRATUS AND FOG WEDNESDAY MORNING ESPECIALLY ALONG THE SOUTH COAST AND IN SOME VALLEY SITES SUCH AS BAF. THIS WILL DEVELOP INTO A HAZE PROBLEM DURING THE DAY. SHOWERS AND TSTMS MOVE THROUGH DURING THE AFTERNOON AND EVENING...WITH MORE SHOWERS CONNECTED WITH THE PASSAGE OF A COLD FRONT WEDNESDAY NIGHT AND EARLY THURSDAY. MAINLY VFR EXPECTED THURSDAY THROUGH SATURDAY. && .MARINE... WINDS AND SEAS SHOULD REMAIN BELOW SCA THRESHOLDS THROUGH TONIGHT. SURFACE WINDS SHOULD SHIFT SOUTHERLY OVERNIGHT. HAVE UNDERCUT SEAS ON WNA MODEL...AS THERE WILL BE A STRONG INVERSION OVER THE OCEAN...WITH VERY WARM MID LEVEL TEMPERATURES MOVING OVERHEAD THROUGH TUESDAY NIGHT. OUTLOOK WEDNESDAY THROUGH SATURDAY...WINDS ON WEDNESDAY MAY GUST AROUND 20 KTS AHEAD OF THE ADVANCING COLD FRONT...AFTER THAT WINDS REMAIN WELL BELOW SMALL CRAFT CRITERIA. WAVEWATCH VALUES FOR SEAS LOOK REASONABLE...BUILDING BRIEFLY TO 5 OR 6 FEET WEDNESDAY NIGHT AHEAD OF THE FRONT BUT THEN SUBSIDING THURSDAY AS THE FRONT MOVES ACROSS THE WATERS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...WTB NEAR TERM...BELK SHORT TERM...BELK LONG TERM...WTB AVIATION...WTB/BELK MARINE...WTB/BELK
Hazardous weather outlook, Jul 9, 5:59 AM EDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 559 AM EDT MON JUL 9 2007 ANZ230-250-CTZ002>004-MAZ002>019-021-026-NHZ011-012-015-RIZ001>005- 008-101000- BOSTON HARBOR- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- BLOCK ISLAND RI- 559 AM EDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON NEAR AND NORTH OF ROUTE 2 INTO SOUTH CENTRAL NEW HAMPSHIRE. IF STORMS DEVELOP A CELL COULD PRODUCE DAMAGING WIND...ESPECIALLY NORTH OF THE MASSACHUSETTS BORDER. ANY THUNDERSTORMS THAT DEVELOP CARRY THE RISK OF DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABLE 4 DAY HEAT WAVE FOR THE CONNECTICUT RIVER VALLEY WILL MAXIMIZE ITS POTENTIAL TUESDAY. ADDITIONALLY...THERE IS A CHANCE THAT A HEAT WAVE MAY BE IN PROGRESS IN THE FITCHRBURG...BEDFORD...NORWOOD TAUNTON MASSACHUSETTS REGION INTO THE WOONSOCKET PORTION OF FAR NORTHERN RHODE ISLAND. THERE IS A LIKELIHOOD FOR A HEAT ADVISORY TUESDAY AFTERNOON IN PARTS OF THIS AREA WITH HEAT INDEX TEMPERATURES EXPECTED TO REACH BETWEEN 100 AND 104 DEGREES....ESPECIALLY IN THE HARTFORD AREA. THERE IS A MUCH LARGER CHANCE FOR SCATTERED SEVERE THUNDERSTORMS TUESDAY AFTERNOON...ESPECIALLY FROM THE HARTFORD SPRINGFIELD AREA TO WORCESTER...GREENFIELD LAWRENCE KEENE AND MANCHESTER. THE HOT WEATHER MAY EASE SLIGHTLY WEDNESDAY BUT SCATTERED THUNDERSTORMS ARE EXPECTED LATE IN THE DAY. THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY AFTERNOON ARE CAPABLE OF PRODUCING 2 INCHES OF RAIN IN AN HOUR WITH RESULTANT POOR DRAINAGE STREET FLOODING IN A FEW LOCATIONS OF WESTERN MASSACHUSETTS AND SOUTHWEST NEW HAMPSHIRE. AN AIR QUALITY ALERT MAY BE ISSUED FOR PARTS OF THE AREA BOTH TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...WITH REMOTE MONITORING FOR THE REGION NORTH OF ROUTE 2. ANZ231>237-254-255-MAZ020-022>024-RIZ006-007-101000- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-SOUTHERN BRISTOL MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- 559 AM EDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ON THE OCEAN EXPOSED SOUTH FACING BEACHES OF SOUTH COASTAL MASSACHUSETTS...RHODE ISLAND...NANTUCKET AND MARTHAS VINEYARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY INTO EARLY THURSDAY. THUNDERSTORMS CARRY THE RISK OF DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. DRAG
In the hours before
Special weather statement, Jul 9, 4:05 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EDT MON JUL 9 2007 NHZ011-015-092045- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 405 PM EDT MON JUL 9 2007 AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH ALONG A LINE EXTENDING FROM 4 MILES NORTH OF STODDARD TO 4 MILES NORTHEAST OF WALPOLE...OR ALONG A LINE EXTENDING FROM 13 MILES WEST OF HENNIKER TO 4 MILES SOUTHEAST OF BELLOWS FALLS...MOVING SOUTHEAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR...HILLSBOROUGH AND SURRY BY 410 PM EDT... DEERING AND KEENE BY 420 PM EDT...FRANCESTOWN AND ROXBURY BY 430 PM EDT...NEW BOSTON AND DUBLIN BY 440 PM EDT. EXPECT BRIEF TORRENTIAL DOWNPOURS WITH THESE STORMS AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING.
Special weather statement, Jul 9, 5:11 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 511 PM EDT MON JUL 9 2007 MAZ004-005-026-092215- CENTRAL MIDDLESEX COUNTY MA-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA- 511 PM EDT MON JUL 9 2007 AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 45 MPH AND SMALL HAIL ALONG A LINE EXTENDING FROM 14 MILES NORTH OF TYNGSBORO TO 13 MILES NORTHWEST OF TOWNSEND...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF DERRY TO 7 MILES EAST OF JAFFREY...MOVING SOUTHEAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR...TOWNSEND BY 530 PM EDT...TYNGSBORO AND PEPPERELL BY 540 PM EDT...LOWELL AND GROTON BY 550 PM EDT...HARVARD AND BOXBOROUGH BY 600 PM EDT...CARLISLE AND BILLERICA BY 610 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. MLE
Special weather statement, Jul 9, 5:34 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 534 PM EDT MON JUL 9 2007 NHZ011-092230- CHESHIRE NH- 534 PM EDT MON JUL 9 2007 AT 530 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL OVER SULLIVAN...OR ABOUT 6 MILES NORTHEAST OF KEENE...MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...NELSON AND ROXBURY BY 540 PM EDT... HARRISVILLE AND DUBLIN BY 550 PM EDT...9 MILES NORTH OF JAFFREY BY 600 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. MLE
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:09 PM EDT | Severe Thunderstorm Warning | BOX | Cheshire | 51 min |
| Jul 9, 4:31 PM EDT | Severe Thunderstorm Warning | BOX | Hillsborough | 59 min |
| Jul 9, 5:26 PM EDT | Severe Thunderstorm Warning | BOX | Hillsborough | 49 min |
| Jul 9, 5:50 PM EDT | Severe Thunderstorm Warning | BOX | Cheshire | 25 min |
| Jul 9, 5:58 PM EDT | Severe Thunderstorm Warning | BOX | Hillsborough | 62 min |
| Jul 9, 6:20 PM EDT | Severe Thunderstorm Warning | BOX | Cheshire | 25 min |
| Jul 9, 6:46 PM EDT | Severe Thunderstorm Warning | BOX | Cheshire | 29 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.